Shrunk Penis

person-avatar

I have had this problem for more than 2 months now. My penis in flaccid state has shrunk to 1/4th the size it was before. I did vigorous masturbation when this happened. The testicles also hang low weirdly. Please help me. I have been taking various homeo medicines like Agnus Cactus in Q potency, Damiana Pentarkin PTK40 but not fruitful at all. Please help me.

dr-ismail-tariq-psychiatrist-lahore

MBBS, DPM, MCPS, FCPS | Lahore

review-img 63 Positive Reviews

This is a common problem young boys face in our culture.please make it clear that
Masturbation has no bad affect on health.
Size is reduced when it becomes flaccid.
Testicle hang down depending upon the body temperature and surrounding temperature.
There are some psychological conditions which alter the perception of person about body organs .
Common conditions are depression and dysmorphophobia.
You need to consult a psychiayrist

Member
Patient

Post Owner


Sir my issue is different. I am seeing visual changes. I know that penis in it's flaccid state is small but the size I used to have in flaccid state has shrunken after an aggressive masturbation session 2 months before. This condition of mine sir, with due respect, isn't psychological. I do believe the fact that stress aids in these issues but I'm also well aware of my body parts and I can see the change clearly. Please guide me further. Any recommendation will be appreciated.

1 year ago

dr-muhammad-khan-internal-medicine-lahore

MBBS(PAK), MCPS(PAK), MCCM(UK), FCCP(USA) | Lahore

Consult a urologist on urgent basis .

Member
Patient

Post Owner


I went to a urologist more than a month back. He didn't even check the organ. He prescribed me Gamiflet for a week with another medicine which I don't remember the name of. There was a cream too named "Fucidin". I took the medicines for a week with no improvement at all.
He then prescribed me this:
> Inj testoviron 250 mg 1 amp I/M stat
> Cap Andrex 1+1×2 month
I didn't take these medicines because at the age of 20, I was a lot of worried due to the hormone injection.
Please advise me. I'm in desperate need of help. Due to my current condition, I'm being affected in all aspects of life.

1 year ago

Member
Patient

Post Owner


Please advise.

1 year ago

Member
Patient

Post Owner


Please attend to me. Someone?

1 year ago

Member
Patient

Post Owner


Please someone respond

1 year ago

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)